MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07028091190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer received questionable thyroid results for two samples from one patient from the cobas 8000 e 801 module.The sample was then tested on an architect analyzer and submitted for investigation where it was tested on a cobas 8000 e 801 module, cobas 6000 e602 module, and a cobas e 411 immunoassay analyzer.Refer to the medwatch with the following patient identifiers: (b)(6) elecsys tsh assay; (b)(6) elecsys ft4 assay; (b)(6) elecsys ft3 iii.The erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.The investigation did not identify a product problem.The cause of the event could not be determined as no sample was available for further investigation.From the information provided, a general reagent issue could most likely be excluded.The differences in the values most likely relate to the different setups of the assay, the different antibodies used, and the different standardization materials/procedures used.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7991559
Report Number1823260-2018-03788
Device Sequence Number1487962
Product Code JLW
UDI-Device Identifier04015630939831
UDI-Public04015630939831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028091190
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR